# SDR YENA2008036

- Difficulty date: April 20, 2008
- Submitted: April 22, 2008
- Operation: Air carrier
- Aircraft: N192JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000014
- Aircraft time: 6,436 hours, 4,152 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Uplock Actuator
- Part number: 17071000407
- Part serial: 00089
- Condition: Failed
- Location: Rt Mlg
- Part time: 395 hours, 234 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 4152, IAD-BOS, UPON LANDING GEAR EXTENSION, BRK CONTROL FAULT LG LEVER DISAG, RIGHT MAIN LANDING GEAR DISPLAYED UNSAFE INDICATION.  ALL INDICATIONS RETURNED TO NORMAL WITHIN 1 MINUTE.  CYCLED GEARS MANY TIMES AND COULD NOT DUPLICATE FAULT, AS PRECAUTIONARY REMOVED AND REPLACED RT MLG UPLOCK ACT ASSY WITH 2 EACH NEW SENSORS ALREADY INSTALLED PER MM 32-31-03.  ALSO LUBED MLG UPLOCK ROLLER ASSY PER CMM 32-11-14 MLG SHOCK STRUT PER EMBRAER TECH SUPPORT ENGINEER.  OPS CHECKED MANY TIMES, NO FAULTS FOUND.  A/C OK FOR CONTINUED SERVICE PER EMBRAER I/C 2008-190/02336A.
